# SDR COMA0160425

- Difficulty date: June 30, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 12,872 hours, 12,055 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0769B
- Condition: Malfunctioned
- Part time: 6,343 hours, 6,464 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 40 DEGREES.REPLACED THE R/H BPSU.
